MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; COUDE CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; COUDE CATHETER
Catalog Number 010114
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer was still trying to get pictures of the ureteral catheters that the think accurately demonstrates the variation.It was much more noticeable in person.Per sample form received on 20dec2024, it was reported that the patient was getting the 802514 catheters that were great product no complaints.But then patient was started getting a different catheter with a much thinner and pointer, sharper tip that was made in malaysia.It was made from different rubber and poor quality.This one used the same numbers as the good ones, but seemed like knock off counter it.But the main problem was the malaysia one was pointy.The bad ones were the malaysia ones with 010114 being the worst and also included a good one for comparison which was mexico.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual evaluation noted received 2 unopened urethral catheters and 1 unopened urological catheter.No root cause could be found because the reported event was unconfirmed.Dhr review is not required as the reported event is unconfirmed however dhr review was completed after the sample evaluation.Labelling review is not required as the reported event is unconfirmed.Correction: d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer was still trying to get pictures of the ureteral catheters that the think accurately demonstrates the variation.It was much more noticeable in person.Per sample form received on 20dec2024, it was reported that the patient was getting the 802514 catheters that were great product no complaints.But then patient was started getting a different catheter with a much thinner and pointer, sharper tip that was made in malaysia.It was made from different rubber and poor quality.This one used the same numbers as the good ones, but seemed like knock off counter it.But the main problem was the malaysia one was pointy.The bad ones were the malaysia ones with 010114 being the worst and also included a good one for comparison which was mexico.Patient experienced discomfort and mild pain.No medical intervention was reported.

Brand Name
BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP
Common Device Name
COUDE CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21101135
Report Number1018233-2024-08631
Device Sequence Number18309057
Product Code KOD
UDI-Device Identifier00801741029868
UDI-Public(01)00801741029868(11)240119(17)280531(10)NGHZ2029
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010114
Device Lot NumberNGHZ2029
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient Weight82 KG